Geometriae Dedicata

, Volume 33, Issue 2, pp 153–161

Immersions with bounded curvature

  • Kevin Corlette
Article

DOI: 10.1007/BF00183081

Cite this article as:
Corlette, K. Geom Dedicata (1990) 33: 153. doi:10.1007/BF00183081

Abstract

This article proves that the immersions of compact manifolds into a fixed compact Riemannian manifold, with bounds on the second fundamental forms and either the diameter or volume of the induced metrics, fall into only finitely many topological types.

Copyright information

© Kluwer Academic Publishers 1990

Authors and Affiliations

  • Kevin Corlette
    • 1
  1. 1.Department of MathematicsUniversity of ChicagoChicagoU.S.A.